RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 72, Issue 1, Pages 3–10 (Mi mz399)  

This article is cited in 2 scientific papers (total in 2 papers)

Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure

T. V. Azarnova

Voronezh State University

Abstract: In this paper, we consider questions related to the structure of inverse matrices of linear bounded operators acting in infinite-dimensional complex Banach spaces. We obtain specific estimates of elements of inverse matrices for bounded operators whose matrices have a special structure. Matrices are introduced as special operator-valued functions on an index set. The matrix structure is described by the behavior of the given function on elements of a special partition of the index set. The method used for deriving the estimates is based on an analysis of Fourier series of strongly continuous periodic functions.

DOI: https://doi.org/10.4213/mzm399

Full text: PDF file (185 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 72:1, 3–9

Bibliographic databases:

UDC: 517.984.3
Received: 24.04.2000
Revised: 30.01.2001

Citation: T. V. Azarnova, “Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure”, Mat. Zametki, 72:1 (2002), 3–10; Math. Notes, 72:1 (2002), 3–9

Citation in format AMSBIB
\Bibitem{Aza02}
\by T.~V.~Azarnova
\paper Estimates for Elements of Inverse Matrices for a Class of Operators with Matrices of Special Structure
\jour Mat. Zametki
\yr 2002
\vol 72
\issue 1
\pages 3--10
\mathnet{http://mi.mathnet.ru/mz399}
\crossref{https://doi.org/10.4213/mzm399}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1942577}
\zmath{https://zbmath.org/?q=an:1045.47010}
\transl
\jour Math. Notes
\yr 2002
\vol 72
\issue 1
\pages 3--9
\crossref{https://doi.org/10.1023/A:1019826518567}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000178299100001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141513951}


Linking options:
  • http://mi.mathnet.ru/eng/mz399
  • https://doi.org/10.4213/mzm399
  • http://mi.mathnet.ru/eng/mz/v72/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Balan R., Krishtal I., “An Almost Periodic Noncommutative Wiener's Lemma”, J. Math. Anal. Appl., 370:2 (2010), 339–349  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    2. Krishtal I.A., “Wiener's Lemma: Pictures at an Exhibition”, Rev. Union Mat. Argent., 52:2 (2011), 61–79  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:205
    Full text:99
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020